# SDR TRBA2005028

- Difficulty date: April 20, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Engine: Pwa PW127
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE IN TAXI, ELECTRIC SMOKE WARNING ON THE CAP ALONG WITH SMELL IN THE COCKPIT.  AIRCRAFT RETURNED TO THE BLOCKS.  PERFORMED OPERATIONS CHECK OF SYSTEM AND UNABLE TO DUPLICATE.  (K)
